# SDR 95ZZZX3479

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4492H
- Make and model: Piper PA-15
- Aircraft serial: 15280
- System (JASC): 3242 · Brake
- Part: Line
- Condition: Leakage
- Location: Rt Master Cyl
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT CRASHED ON LANDING.  UPON EXAMINATION, DETERMINED THE RIGHT BRAKE HOSE SWEDGE, METAL-TO-RUBBER, WAS LEAKING FLUID.  THE MASTER CYLINDER WAS EMPTY OF FLUID (RIGHT).  THE LEAKAGE WAS IN A PLACE BELOW THE FLOORBOARDS WHERE THE PILOT COULD NOT INSPECT DURING A PRE-FLIGHT INSPECTION.
